MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC PROMETRA PATIENT THERAPY CONTROLLER; INFUSION PUMP PROGRAMMER

FLOWONIX MEDICAL, INC PROMETRA PATIENT THERAPY CONTROLLER; INFUSION PUMP PROGRAMMER
Model Number 12860
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is being evaluated at the manufacturing site.When the investigation is complete, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that a button on the patient therapy controller (ptc) is not responsive unless the device is plugged into a wall charger and unplugged.There were no patient effects reported, and the device was returned for evaluation.
 
Additional Manufacturer Narrative
Device evaluation: the device was subjected to external and internal visual inspection, as well as functional testing.The device operated per specification.Based on the results of the investigation, the reported issue was not confirmed.(b)(4).

Brand Name
PROMETRA PATIENT THERAPY CONTROLLER
Common Device Name
INFUSION PUMP PROGRAMMER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC
500 international drive
suite 200
mount olive NJ 07828
MDR Report Key6179433
Report Number3006803715-2016-00200
Device Sequence Number19048847
Product Code LKK
UDI-Device Identifier00810335020174
UDI-Public010081033502017411160218
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number12860
Device Catalogue Number12860
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/18/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/15/2016
Supplement Report FDA Received Date01/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1